Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331617

Acta Mathematica, 149, (1), 215-237, 1981.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 125 downloads ] [ 0 comments ]
@inproceedings{dennis1981disjoint,
  title={Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics},
  author={Dennis Sullivan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258321502326},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={215-237},
  year={1981},
}
Dennis Sullivan. Disjoint spheres, approximation by imaginary quadratic numbers, and the logarithm law for geodesics. 1981. Vol. 149. In Acta Mathematica. pp.215-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258321502326.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved